... been effective with very few side effects. I also take 25mg of topiramate, and on the rare occasion that I do get a migraine, generic imitrex. Lately I've started to feel pain/tightness in chest. Could any of these be the culprit?
MrsA; I don't see anything like that as a side effect, Keep your eye on how you are feeling and if it gets worse check with your doctor. But most the time when we do get side effects they well show up when we start to take the medications, Not a long time after we have been on the medication.Unless the doctor has changed something lately like the dose being increased etc. But I don't see anything that is listed as a side effect with the medications you asked about have you started anything new lately like a over the counter medication or vitamin.Also could just being something going around but if it does get any worse check with your doctor. hope you have a good weekend. Chuck1957
Anyway I don't see anything that these medications could be causing but if it continues or gets worse please check with your doctor. But if it just started you might want to check with your doctor to make sure nothing is going on It's that time of year again and the holidays bring on extra stress and stuff could be just some mild anxiety too or a slight bug you might have picked up Merry Christmas.Chuck1957 have a good weekend.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2010 • 2 answers
Posted 15 Feb 2011 • 5 answers
Posted 16 Mar 2015 • 2 answers
Posted 4 Jan 2016 • 0 answers
Posted 20 days ago • 1 answer